A1 Journal article (refereed)
First time to exit of a continuous Itô process : general moment estimates and L1-convergence rate for discrete time approximations (2017)


Bouchard, B., Geiss, S., & Gobet, E. (2017). First time to exit of a continuous Itô process : general moment estimates and L1-convergence rate for discrete time approximations. Bernoulli, 23 (3), 1631-1662. doi:10.3150/15-BEJ791


JYU authors or editors


Publication details

All authors or editors: Bouchard, Bruno; Geiss, Stefan; Gobet, Emmanuel

Journal or series: Bernoulli

ISSN: 1350-7265

Publication year: 2017

Volume: 23

Issue number: 3

Pages range: 1631-1662

Publisher: International Statistical Institute; Bernoulli Society for Mathematical Statistics and Probability

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.3150/15-BEJ791

Persistent website address: http://projecteuclid.org/euclid.bj/1489737620

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): http://arxiv.org/abs/1307.4247


Free keywords: exit time; strong approximation; Euler scheme


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 2


Last updated on 2020-18-12 at 11:43